On the topological characterization of uniform properties of metric spaces
Doklady Akademii Nauk, Tome 153 (1963) no. 1, pp. 38-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_1_a8,
author = {Yu. P. Orevkov},
title = {On the topological characterization of uniform properties of metric spaces},
journal = {Doklady Akademii Nauk},
pages = {38--41},
year = {1963},
volume = {153},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_1_a8/}
}
Yu. P. Orevkov. On the topological characterization of uniform properties of metric spaces. Doklady Akademii Nauk, Tome 153 (1963) no. 1, pp. 38-41. http://geodesic.mathdoc.fr/item/DAN_1963_153_1_a8/